# SDR CA150706001

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,860 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Condition: Cracked
- Location: Cockpit
- Part time: 25,858 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT AT FL200 CREW RECEIVED A LEFT WINDOW HEAT CAUTION MESSAGE. CREW THEN OBSERVED A CRACK IN THE WINDOW AND VISIBLE ARCING. QRH WAS FOLLOWED, ARCING STOPPED AND FLIGHT LANDED UNEVENTFULLY AT DEPARTURE AIRPORT. MAINTENANCE REPLACED THE LT PILOT SIDE WINDOW (WINDOW APPEARS ORIGINAL TO THE AIRCRAFT). AS A PRECAUTION THE LT FORWARD WINDSHIELD TEMP CONTROLLER WAS ALSO REPLACED P/N: 1659-1, S/N: 694, CYCLES: 2073, TSN/TSO/TSR: 2606 HRS. PRESSURIZATION AND LEAK CHECKS CARRIED OUT SERVICEABLE.
